The Cause Of A Hot Stomach Accompanied By Liquid Bowel Movements After Drinking Herbal Medicine While 2 Months Pregnant?
I want to ask, my sister is pregnant about 2 months of her pregnancy but she drinks herbal medicine, then after drinking herbal medicine she feels weak in her legs, her stomach is hot and her bowel is watery, and her stomach krok krok ktu. Why is that?
Hello Ms.Deswana Azzahrawani Thank you for consulting us on HealthReplies.com.
Some specific conditions can cause a person to have diarrhea, the causes of diarrhea are very diverse, including:
foods containing artificial sweeteners
fructose intolerance and lactose intolerance
side effects of drugs
If seen in the history of consumption of herbal medicine, then it is most likely due to an allergy to the existing ingredients in the herbal medicine. And another possibility is a bacterial infection that enters when making these herbs which is not hygienic. Moreover, pregnant women are one of the conditions that are prone to infections because their immunity is very vulnerable compared to non-pregnant women. It is better not to consume any food or drink that has not been consulted with the doctor first.
Diarrhea that occurs aims that the bacteria in the stomach can come out with the stool when he defecated, it's just that in people diarrhea loss of fluid will occur a lot because the bowel that comes out is a liquid chapter. Therefore, it is better to prevent dehydration so that the body does not get weaker by using lots of water and while reducing foods that are high in fiber such as fruits and vegetables so that no more liquid bowel movements occur. And as soon as possible taken to see a doctor to immediately get the right treatment. Thus we can convey, hopefully our information can be useful for you. thanks.